Alert archive / Maryland / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 78, NWS Wakefield, VA
NWS Wakefield, VA issued this severe thunderstorm warning at May 4, 2021, 7:38 PM EDT for Somerset County, Wicomico County, Worcester County, Maryland. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2021, 7:38 PM EDT (23:38 UTC)
- Expired
- May 4, 2021, 8:45 PM EDT
- In force
- 67 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Somerset County, MD, Wicomico County, MD, Worcester County, MD
The radar
The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:30 PM EDT | TSTM WND DMG | 4 Se Ironshire, MD | POWER LINE DOWNED ON HALL DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
795
WUUS51 KAKQ 042338
SVRAKQ
MDC039-045-047-050045-
/O.NEW.KAKQ.SV.W.0078.210504T2338Z-210505T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wakefield VA
738 PM EDT Tue May 4 2021
The National Weather Service in Wakefield has issued a
* Severe Thunderstorm Warning for...
Somerset County in southeastern Maryland...
Southeastern Wicomico County in southeastern Maryland...
Worcester County in southeastern Maryland...
* Until 845 PM EDT.
* At 738 PM EDT, severe thunderstorms were located along a line
extending from Delmar to University Of Maryland Eastern Shore to
near Lawsonia, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Severe thunderstorms will be near,
Parsonsburg around 745 PM EDT.
Westover around 800 PM EDT.
Snow Hill around 805 PM EDT.
Pocomoke City, West Pocomoke and Newark around 810 PM EDT.
Berlin and Ocean Pines around 825 PM EDT.
Cape Isle Of Wight around 830 PM EDT.
Ocean City around 835 PM EDT.
Other locations impacted by these severe thunderstorms include
Bishop, Ocean City Municipality, Cokesbury, Goodwill, Kingston,
Longridge, Cedartown, Chesapeake Heights, Pittsville and Powellville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3826 7508 3802 7535 3799 7589 3804 7587
3804 7583 3807 7578 3808 7578 3806 7581
3807 7582 3806 7587 3812 7584 3814 7579
3815 7585 3822 7580 3825 7563 3845 7551
3846 7505
TIME...MOT...LOC 2338Z 255DEG 32KT 3846 7554 3821 7567 3799 7590
HAIL...<.75IN
WIND...60MPH
$$
Zimmerman3 follow-up statements
525
WWUS51 KAKQ 050010
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
810 PM EDT Tue May 4 2021
MDC039-045-047-050045-
/O.CON.KAKQ.SV.W.0078.000000T0000Z-210505T0045Z/
Somerset MD-Wicomico MD-Worcester MD-
810 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR SOUTHEASTERN SOMERSET...SOUTHEASTERN WICOMICO AND WORCESTER
COUNTIES...
At 810 PM EDT, severe thunderstorms were located along a line
extending from near Dagsboro to near Newark to Pocomoke City, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
These severe storms will be near...
Newark around 815 PM EDT.
Berlin around 825 PM EDT.
Snow Hill, Cape Isle Of Wight and Ocean Pines around 830 PM EDT.
Ocean City around 835 PM EDT.
Other locations impacted by these severe thunderstorms include
Bishop, Ocean City Municipality, Cokesbury, Goodwill, Kingston,
Cedartown, Pittsville, Powellville, Showell and Mount Wesley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3826 7508 3802 7535 3799 7589 3804 7587
3804 7585 3802 7585 3803 7582 3804 7583
3805 7582 3807 7578 3808 7578 3806 7587
3812 7584 3813 7579 3818 7575 3823 7557
3826 7551 3845 7542 3845 7505
TIME...MOT...LOC 0010Z 255DEG 32KT 3853 7521 3828 7534 3806 7557
HAIL...<.75IN
WIND...60MPH
$$
Zimmerman902
WWUS51 KAKQ 050027
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
827 PM EDT Tue May 4 2021
MDC045-050037-
/O.CAN.KAKQ.SV.W.0078.000000T0000Z-210505T0045Z/
Wicomico MD-
827 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WICOMICO COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3826 7508 3802 7535 3801 7561 3804 7566
3810 7563 3811 7560 3823 7557 3825 7531
3845 7523 3845 7505
TIME...MOT...LOC 0027Z 258DEG 36KT 3857 7503 3831 7512 3810 7539
$$
MDC039-047-050045-
/O.CON.KAKQ.SV.W.0078.000000T0000Z-210505T0045Z/
Somerset MD-Worcester MD-
827 PM EDT Tue May 4 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR EAST CENTRAL SOMERSET AND WORCESTER COUNTIES...
At 827 PM EDT, severe thunderstorms were located along a line
extending from near Millville to near Cape Isle Of Wight to near Snow
Hill, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
These severe storms will be near...
Ocean City, Cape Isle Of Wight and Ocean Pines around 830 PM EDT.
Other locations impacted by these severe thunderstorms include
Bishop, Boxiron, Ocean City Municipality, Cokesbury, Bishopville,
Goodwill, Public Landing, Ironshire, West Ocean City and Cedartown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3826 7508 3802 7535 3801 7561 3804 7566
3810 7563 3811 7560 3823 7557 3825 7531
3845 7523 3845 7505
TIME...MOT...LOC 0027Z 258DEG 36KT 3857 7503 3831 7512 3810 7539
HAIL...<.75IN
WIND...60MPH
$$
Zimmerman237
WWUS51 KAKQ 050045
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
845 PM EDT Tue May 4 2021
MDC039-047-050055-
/O.EXP.KAKQ.SV.W.0078.000000T0000Z-210505T0045Z/
Somerset MD-Worcester MD-
845 PM EDT Tue May 4 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOMERSET AND
WORCESTER COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
LAT...LON 3826 7508 3802 7535 3801 7561 3804 7566
3810 7563 3811 7560 3823 7557 3825 7531
3845 7523 3845 7505
TIME...MOT...LOC 0045Z 255DEG 32KT 3861 7486 3835 7495 3814 7522
$$
ZimmermanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 6:24 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 4, 6:24 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
624 PM EDT Tue May 4 2021
.SYNOPSIS...
A trof of low pressure crosses the area tonight. A cold front
crosses the area late Wednesday. Another area of low pressure
impacts the area Friday.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 625 PM EDT Tuesday...
Extended SVR tstm watch thru 00Z as far east as the Ches Bay and
Hampton Roads but cancelled it west of I95 per current radar
trends. Getting mainly damaging wind gusts along with numerous
downed trees and power lines.
Expect the convection to the push east and off the coast after
00Z. S/W trof over the region keep enuf moisture arnd for chc
shwrs to continue thru the nite. Otw, pt to mstly cldy/humid.
Lows 65-70.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
As of 320 PM EDT Tuesday...
A dampening s/w crosses the area Wed, as the parent upper low builds
south across the Great Lakes and the sfc low slides from the eastern
Lakes into New England. Sct showers possible with the s/w Wed morn.
Models show a svrl hr 'lull" in the pcpn erly aftrn before anthr
line of convection dvlps along and ahead of the trailing cold front.
Chc to low end likely PoPs Wed aftrn, highest east of I-95 where
strongest instability/best dynamics are expected. SPC conts with its
MRGNL svr risk with the threat being wind gusts and hail with the
actual fropa. Highs upr 70s-mid 80s.
The cold front pushes off the coast Wed night. Lingering PoPs along
the coast early then clrg/turning cooler. Lows in the 40s west, 50-
55 east.
The pick of the week will be Thurs as high pres builds in from the
north. Mstly sunny/less himid. Highs 65-70. Fair/pt cldy Thurs nite
with more clouds late ahead of the next systm. A few shwrs psbl
across NC late. Lows in the 40s to near 50 se beaches.
Fri looks unsettled as anthr s/w trof crosses trhe area. Some model
disagreement as to whether pcpn gets enhanced by an weak area of low
pres along the coast. Chc/low end likely PoPs Fri under mstly cldy
skies. Highs 65-70. That systm pushes east Fri nite with any pcpn
ending in the eve. Lows in the 40s to near 50 se.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 100 PM EDT Tuesday...
High pres builds into the area Sat then moves offshore Sun. Moisture
increases ahead of a warm front Sun with low chc PoPs across the
north. Highs Sat mid 76s-lwr 70s. Lows Sat nite mid 40s-lwr 50s.
Highs Sun mid 70s-lwr 80s except 70-75 across the ern shore.
Unsettled conditions early next week as a cold front drops south Mon
then trys to return north as a warm front Tue. Chc PoPs for now.
Lows Sun nite mid 50s-lwr 60. Highs Mon mid 70s-lwr 80s. Lows Mon
nite in the 50s. Highs Tue arnd 70.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
As of 100 PM EDT Tuesday...
VFR conditions to start the forecast period. Expect a line of
convection to develop across the Blue Ridge over the next few
hrs then push ese across the local area late this aftrn/eve.
Went ahead and added a TEMPO group for thunder. Timing 20Z-23Z
at RIC...21Z-00Z at SBY...22Z-01Z at PHF and 23Z-02Z at ORF. VCTS
at ECG for now given they may not get there until 00Z. Gusty winds
aoa 40 kts psbl with these storms. Convection diminishes overnite
with VFR/MVFR CIGS into Wed morn.
OUTLOOK...
Additional convection Wed into Wed eve ahead of a cold front. Dry
with VFR conditions expected Thurs. Shwrs along with anthr round
of degraded flight conditions Fri as low pressure crosses the area.
&&
.MARINE...
As of 400 PM EDT Tuesday...
Late this aftn, a trough of low pressure was moving into wcntrl
VA. Winds were mainly S or SW 5-15 kt over the waters with waves
1-2 ft and seas 2-3 ft. Winds will generally be SSW 10-15 kt
tonight into early Wed aftn, in advance of a cold front
approaching from the NW. Winds will then shift to the NW or N
and increase to 15-20 kt with gusts to 25 kt Wed evening into
Wed night, as the cold front crosses the waters. For now, have
issued SCAs for the entire Ches Bay, all the Rivers, and the
Currituck Snd from Wed evening into Thu morning. Seas generally
3-4 ft with waves on the Bay reaching 3-4 ft. Cool high pressure
will build into and over the waters for late Wed night into Thu
aftn. N winds 10-20 kt Thu morning, will diminish to 5-10 kt
while becoming NE or E Thu aftn. A trough of low pressure will
swing across the area during Fri. Winds/waves/seas will be below
SCA criteria Thu aftn through Sat.
&&
.CLIMATE...
Record Highs for May 4:
Record
Location High Year
-------- ----- ----
Richmond 92 1965
Norfolk 92 1892
Salisbury 94 1913
Eliz. City 92 1938
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory from 7 PM Wednesday to 7 AM EDT Thursday
for ANZ630>632-634>638.
Small Craft Advisory from 10 PM Wednesday to 7 AM EDT Thursday
for ANZ633.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...MPR
MARINE...JDM/TMG
CLIMATE...Hazardous weather outlook, May 4, 3:25 PM EDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 325 PM EDT Tue May 4 2021 MDZ021-023-VAZ048-060>062-064>069-075-076-509>522-051930- Dorchester-Somerset-Fluvanna-Prince Edward-Cumberland-Goochland- Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland- Richmond-Western Louisa-Eastern Louisa-Western Hanover- Eastern Hanover-Western Chesterfield- Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 325 PM EDT Tue May 4 2021 ...SEVERE THUNDERSTORM WATCH 148 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland, central Virginia, east central Virginia, north central Virginia and south central Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms are possible across the outlook area late this afternoon and early this evening. Some of the storms may produce damaging winds...small hail...and brief heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few strong to severe thunderstorms are possible again late Wednesday...as a cold front pushes across the area. The primary threats are damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. MDZ022-024-025-NCZ012>017-030>032-102-VAZ077>090-092-093-095>100- 523>525-051930- Wicomico-Inland Worcester-Maryland Beaches-Northampton-Hertford- Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan-Perquimans- Eastern Currituck-Northumberland-Lancaster-Brunswick-Dinwiddie- Prince George-Charles City-New Kent-Gloucester-Middlesex-Mathews- Greensville-Sussex-Surry-James City-Southampton-Isle of Wight- Norfolk/Portsmouth-Suffolk-Chesapeake-Virginia Beach-Accomack-York- Newport News-Hampton/Poquoson- 325 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for southeast Maryland, northeast North Carolina, east central Virginia, eastern Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Showers and thunderstorms are possible across the outlook area late this afternoon and early this evening. Some of the storms may produce damaging winds...small hail...and brief heavy downpours. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A few strong to severe thunderstorms are possible again late Wednesday...as a cold front pushes across the area. The primary threats are damaging wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, May 4, 7:30 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
730 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG OAK GROVE 38.18N 77.00W
05/04/2021 WESTMORELAND VA DEPT OF HIGHWAYS
TREES AND POWER LINES ARE DOWN AT
INTERSECTION OF KINGS HIGHWAY AND LEEDSTOWN
RD.
&&
ESSSpecial weather statement, May 4, 7:30 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
730 PM EDT Tue May 4 2021
NCZ014>017-032-102-050015-
Eastern Currituck-Pasquotank-Camden-Gates-Perquimans-Western
Currituck-
730 PM EDT Tue May 4 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMDEN...PASQUOTANK...
PERQUIMANS AND CENTRAL CURRITUCK COUNTIES...
At 730 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near South Mills to 7 miles southeast of
Burgess. Movement was east at 50 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms.
Locations impacted include...
Elizabeth City, Camden, Hertford, Winfall, Elizabeth City State
University, Grandy, Weeksville, Chapanoke, Snug Harbor, Nixonton,
Shiloh, Belvidere, Indiantown, Morgans Corner, Corolla, Burgess, Old
Trap, Whitehall Shores, Pasquotank and Poplar Branch.
Strong wind gusts are possible with these storms. These wind gusts
are capable of knocking down tree limbs, small or weakened trees, and
blowing around trash cans, potted plants, lawn furniture, and other
light outdoor objects.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike more than 10 miles away from a thunderstorm.
Seek a safe shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3609 7648 3608 7650 3610 7655 3645 7656
3643 7582 3614 7588 3617 7591 3618 7600
3614 7600 3615 7606 3614 7607 3614 7610
3613 7611 3612 7617 3610 7621 3611 7627
3608 7633 3609 7637 3607 7642
TIME...MOT...LOC 2330Z 267DEG 44KT 3645 7638 3608 7630
RogersLocal storm report, May 4, 7:32 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
732 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM TSTM WND DMG OAK GROVE 38.18N 77.00W
05/04/2021 WESTMORELAND VA DEPT OF HIGHWAYS
TREES AND POWER LINES DOWN BLOCKING VA ROUTE
3 NEAR OAK GROVE RD.
&&
ESSLocal storm report, May 4, 7:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
733 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 1 W COURTLAND 36.71N 77.09W
05/04/2021 SOUTHAMPTON VA 911 CALL CENTER
TREE AND A POWER POLE DOWN NEAR COURTLAND.
&&
JOLocal storm report, May 4, 7:34 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
734 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 3 W OAK GROVE 38.18N 77.04W
05/04/2021 WESTMORELAND VA DEPT OF HIGHWAYS
TREES ARE DOWN AND POWER LINES ARE IN THE
ROADWAY ON RT 634 CLAYMONT ROAD.
&&
ESSLocal storm report, May 4, 7:35 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WAKEFIELD VA
735 PM EDT TUE MAY 4 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0727 PM MARINE TSTM WIND 2 E HAMPTON 37.05N 76.26W
05/04/2021 M50 MPH ANZ632 VA MESONET
MESONET STATION XTHM THIMBLE SHOALS.
&&
JOThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:32 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester | 43 min |
| May 4, 7:07 PM EDT | Severe Thunderstorm Warning | AKQ | Dorchester, Somerset, Wicomico | 38 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.